MAUDE Adverse Event Report: VYAIRE MEDICAL, INC LTV 2200 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL, INC LTV 2200 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number ASSY, LTV 2200, W-ACCY, ENGLISH IN
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3:02-the suspect device was returned and evaluation is anticipated but not yet begun.Once a final investigation is complete, a follow-up report will be submitted.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
The customer reported to vyaire medical problem with the laptop 2200 ventilator in which the fio2 (fraction of inspired oxygen) via external analyzer was much lower than the fio2 that was set on the vent during patient use.Furthermore, there was no patient harm reported associated with the event.Unit was swapped out for a different device.
 
Additional Manufacturer Narrative
Results of investigation: vyaire medical was able to verify the reported issue.The suspect device was returned for investigation.Vyaire medical received ltv 2200 p/n 22690-001-99 s/n (b)(6) version 01.08.Visually inspected the unit and found screws and washers to be missing on both upper and bottom boots.Also normal use wear can be seen on the exterior of ventilator.Powered unit into service mode, downloaded/ reviewed power on self test (post) and events trace.Found no issues during review.Switched modes into service and allowed unit to warm up.Continued by removing and inspecting o2 blender assembly p/n 15079-001 s/n (b)(6) 0288 rev.Af, found no physical damage or signs of misuse.The reported fio2 problem was duplicated and isolated to o2 blender assembly p/n 15079-001 s/n (b)(6) , solenoid 1 output port on manifold is obstructed with dust/metal debris preventing o2 flow.Cause of dust metal debris is extended wear on solenoid plunger and solenoid body.

Brand Name
LTV 2200 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL, INC
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL, INC
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
sandra valencia
510 technology drive
irvine, CA 92618
8477865998
MDR Report Key18055442
Report Number2021710-2023-18345
Device Sequence Number12474918
Product Code CBK
UDI-Device Identifier10190752139220
UDI-Public(01)10190752139220
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K060647
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberASSY, LTV 2200, W-ACCY, ENGLISH IN
Device Catalogue Number22690-001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/19/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2023
Supplement Date Received by Manufacturer11/29/2023
Initial Report FDA Received Date11/02/2023
Supplement Report FDA Received Date12/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown